# SDR C2XA03BT049

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 10,924 hours, 9,121 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire Harness
- Part number: 14521495403
- Condition: Defective
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

EWR---CO2809, CREW REPORTED, LANDING / AIR GROUND FAILURE INFLIGHT AND ENGINE NR 1 & NR 2 THRUST REVERSER DISAGREEMENT INFLIGHT.  DECLARED EMERGENCY AND LANDED IN EWR UNEVENTFULLY.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR AIR GROUND PROXIMITY SWITCH HARNESS, OPS CHECKED GOOD IAW EMB145 MM 32-65-05 AND EMB 145 MM 78-31-01.  AIRCRAFT RETURNED TO SERVICE.
